MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB SYS L-PLT LT LRG 2.0; SCREW, FIXATION, BONE

BIOMET MICROFIXATION LACTOSORB SYS L-PLT LT LRG 2.0; SCREW, FIXATION, BONE
Model Number N/A
Health Effect - Clinical Codes Impaired Healing (2378); Skin Tears (2516); Swelling/ Edema (4577)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It is reported that the patient was revised due to plate exposure while suffering from sinusitis.The patient is not infected, and the size of the exposure was about 1.5 cm x 1.5 cm.The wound was left open to assist in treatment of the sinusitis.The patient is scheduled to have the exposed area closed at a later date.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in section b4, b5, d6, g3, g6, h2, h6 and h10.
 
Event or Problem Description
It has been further reported that the patient has not been revised of the implant to date.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This report is being submitted to update additional information in section b4, b5, d4, g3, g6, h2, h3, h4, h6 and h10.

Brand Name
LACTOSORB SYS L-PLT LT LRG 2.0
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14515788
Report Number0001032347-2022-00169
Device Sequence Number12400108
Product Code HRS
UDI-Device Identifier00841036054670
UDI-Public(01)00841036054670(17)260212(10)062300
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K992355
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2026
Device Model NumberN/A
Device Catalogue Number915-2151
Device Lot Number062300
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2022
Supplement Date Received by Manufacturer05/30/2022
07/29/2022
Initial Report FDA Received Date05/26/2022
Supplement Report FDA Received Date06/27/2022
08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown